Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Painful cramps, gastric problem and white discharge after periods. Had taken Plan B for delayed periods. Side effect ?

Hello, my period just ended this past Sunday, and since Wednesday, I have been feeling very painful cramps , I ve been gassy, and I ve had a white discharge . My period had arrived one week late since I had taken Plan B one step two weeks prior. My period felt normal, only that it lasted 5 days instead instead of 7. For me, it s usually all 7 days. I wasn t sure why I was feeling these symptoms a few days after my period ended. I do not think it s pregnancy. But I don t know what else it could be.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possible causes for your problem are :
-Pelvic inflammatory disease. As you are having pain abdomen and white discharge, better to rule out the possibility of PID once.
- Sometimes hormonal imbalance due to emergency pill will last longer and that can cause side effects.
Repeated usage of emergency pills can aggravate the side effects like pain abdomen, bloating sensation etc.
So, you once consult gynecologist, get examined.
If she recommends go for ultrasound once. By this the possible cause for your problem can be identified and treated.
If no abnormality detected in ultrasound, symptomatic treatment is sufficient to you.
Better to use some regular contraceptive method.
Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor